# SDR FDEA201811133197

- Difficulty date: November 13, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR BEAM EVIDENCE OF CORROSION ON UPPER SURFACE BS376 BETWEEN   LBL47 AND LBL55 AT FASTERNER HOLES CORROSION REMOVED IAW SRM 51-10-02 AND FOUND TO BE OUT OF LIMIT IAW SRM 53-00-511A   NOTE B DETAIL II     ORIGINAL THICKNESS 0.125"   ,DEPTH OF BLEND=0.029",  MAX   ALLOWABLE=0.012" ,  AREA REPAIRED IAW  FEDEX E.A.#:F-5321-T0342941 PART (1)
